Skip to Main content Skip to Navigation
Journal articles

Bounds on real eigenvalues and singular values of interval matrices

Milan Hladïk 1 David Daney 2 Elias Tsigaridas 2
2 COPRIN - Constraints solving, optimization and robust interval analysis
CRISAM - Inria Sophia Antipolis - Méditerranée , ENPC - École des Ponts ParisTech
Abstract : We study bounds on real eigenvalues of interval matrices, and our aim is to develop fast computable formulae that produce as-sharp-as-possible bounds. We consider two cases: general and symmetric interval matrices. We focus on the latter case, since on the one hand such interval matrices have many applications in mechanics and engineering, and on the other hand many results from classical matrix analysis could be applied to them. We also provide bounds for the singular values of (generally nonsquare) interval matrices. Finally, we illustrate and compare the various approaches by a series of examples.
Document type :
Journal articles
Complete list of metadata
Contributor : David Daney Connect in order to contact the contributor
Submitted on : Thursday, November 21, 2013 - 4:19:12 PM
Last modification on : Thursday, January 20, 2022 - 5:31:28 PM

Links full text




Milan Hladïk, David Daney, Elias Tsigaridas. Bounds on real eigenvalues and singular values of interval matrices. SIAM Journal on Matrix Analysis and Applications, Society for Industrial and Applied Mathematics, 2010, 31 (4), pp.2116-2129. ⟨10.1137/090753991⟩. ⟨hal-00907726⟩



Les métriques sont temporairement indisponibles